Thank you for fighting through the fog to answer, sorry didn`t answer you before, I had new med (pregabalin) started friday and side effects have been rough, brain fog, dizziness, hyper, tremors, nausea, vision disturbance, speech worse than normal, upset stomach etc. I was scared cos just felt so shaky and poorly.
I am very lucky, rang out of hours doctors service and shock of shocks got through to a helpful, understanding, caring and compassionate dr!!!! I spoke to him sat for 15 mins then today for 10, he very concerned about asthma playing up as well. I told him it was very unusual to find a gp like him and asked if I could recommend him on one of the forums, is this allowed? He said although his knowledge of hughes, sle and fibromyalgia wasn`t brilliant he would be pleased to help.
Back to the creatine kinase, apparantly level was over 400 two weeks ago, then was slightly lower at below 400 last week, brain fog I can`t remeber exact levels Doctor will continue to monitor and check bloods, so may have caused some muscle damage. lovely!!!! NOT!!!
I was started on sinvastatin in may after cholestrol level came back 9.6 (found at St T`s) then 7.8 a week later. I had lots of muscle cramps and pain so gp changed too atorvastatin. Think I will ask to go back to lipid specialist or clinical pathologist like you suggest to get this sorted.
Gp says they think its down to the sinvistatin. Just for a change a med that doesn`t suit me!! My cholesterol was back in normal range in July well nearly at 5.8.
Thanks once again Haze and sorry ths is so long.
Hope your fatigue and brain fog settles soon,
Take care, gentle hugs love Jessielou, (real names Sheena by the way) xxxxxxxxxxxxxxx: :-) xx